Unstable weak attractors
Author: Ronald A. Knight
Journal: Proc. Amer. Math. Soc. 86 (1982), 586-590
MSC: Primary 58F12; Secondary 34D99, 54H20
MathSciNet review: 674085
Abstract: Our objective in this paper is to continue the process of classification and characterization of weak attractors initiated by the author in an earlier paper. In particular, we obtain additional characterizations of those weak attractors which are saddle sets and bilateral weak attractors.
-  Nam P. Bhatia, Dynamical systems, Mathematical systems theory and economics, I, II (Proc. Internat. Summer School, Varenna, 1967) Springer, Berlin, 1969, pp. 1–9. Lecture Notes in Operations Research and Mathematical Economics, Vols. 11, 12. MR 0324143
-  N. P. Bhatia and O. Hájek, Local semi-dynamical systems, Lecture Notes in Mathematics, Vol. 90, Springer-Verlag, Berlin-New York, 1969. MR 0251328
-  N. P. Bhatia and G. P. Szegö, Stability theory of dynamical systems, Die Grundlehren der mathematischen Wissenschaften, Band 161, Springer-Verlag, New York-Berlin, 1970. MR 0289890
-  R. Knight, Zubov's condition revisited, Proc. Edinburgh Math. Soc. (to appear).
-  Dennis Sullivan, A counterexample to the periodic orbit conjecture, Inst. Hautes Études Sci. Publ. Math. 46 (1976), 5–14. MR 0501022
- N. Bhatia and O. Hajek, Theory of dynamical systems. Parts I and II, Tech. Notes BN-599 and BN-606, Univ. of Maryland, 1969. MR 0324143 (48:2495)
- -, Local semi-dynamical systems, Lecture Notes in Math., vol. 90, Springer-Verlag, Berlin and New York, 1969. MR 0251328 (40:4559)
- N. Bhatia and G. Szego, Stability theory of dynamical systems, Springer-Verlag, Berlin and New York, 1970. MR 0289890 (44:7077)
- R. Knight, Zubov's condition revisited, Proc. Edinburgh Math. Soc. (to appear).
- D. Sullivan, A counterexample to the periodic orbit conjecture, Inst. Hautes Études Sci. Publ. Math. 46 (1976), 5-14. MR 0501022 (58:18492)
Keywords: Attractor, dynamical system, flow, recursive attractor, recursive weak attractor, saddle set, stable, strong attraction, weak attractor
Article copyright: © Copyright 1982 American Mathematical Society